iCliniq logo

Ask a Doctor Online Now

HomeAnswersUrologyerectile dysfunctionI get only partial erection during intercourse. Why?

I am facing erection problem for the past few months without underlying issues. Why?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Vinodhini J.

Published At May 7, 2020
Reviewed AtJanuary 22, 2024

Patient's Query

Hi doctor,

I am a 40-year-old male. I am married with two kids. I have been experiencing erection problems for the past eight months. I am able to get erection most of the time but it doest last until intercourse. My morning erections have disappeared. I have no diabetic history, no blood pressure nor high cholesterol, or other medical conditions. My desire is lower than before. I used to have a very good and active sex life with my partner until last year. Please advice.

Answered by Dr. Ankush Jairath

Hi,

Welcome to icliniq.com.

I have some questions from my side. Do partial erection occurs only during intercourse or during masturbation? Are you able to insert during intercourse or that is also not possible? Do you have any history of diabetes or hypertension? Are you a smoker or alcoholic?

Patient's Query

Thank you doctor,

I am able to get an erection but with a lot of stimulation. While intercourse sometimes I am able to penetrate and latter it loses. Sometimes I am able to have proper intercourse. But lately, the problem of losing erection is getting more frequent and the desire is also diminishing. It takes a lot of time to get an orgasm and also the quantity of ejaculation is also very less. I smoke but it is only once per day and I take alcohol on weekends maximum of three drinks. I have no diabetes nor hypertension. I have attached my blood report.

Answered by Dr. Ankush Jairath

Hi,

Welcome back to icliniq.com.

I got your problem. You can start with tablet Tadalafil 5 mg daily once a day after food for one month. This is a very basic dose and we can always change it according to your needs but let us start with a low dose. We will get back after one month to discuss the results.

Patient's Query

Thank you doctor,

I have further questions before starting the medication. What exactly is the problem you diagnose? I really want to know the side effects if at all any for this medicine before starting. Addiction if any for this medicine and will it be lifelong? I want to know how to naturally treat this as I do not want to be dependent on medicines.

Answered by Dr. Ankush Jairath

Hi,

Welcome back to icliniq.com.

Your problem is erectile dysfunction and the cause is still a query may be psychological. Side effects of this medicine include back pain, dyspepsia, headache, limb pain, myalgia, nausea, flushing, nasal congestion, blurred vision chest pain or discomfort, chest tightness or heaviness, chills, cold sweats, confusion, dizziness, faintness or lightheadedness when getting up suddenly from a lying or sitting position, fast or irregular heartbeat, headache, hearing loss, increased erection, nausea, nervousness, pain or discomfort in the arms, jaw, back, or neck, pounding in the ears, and vomiting. You must be thinking so much side effects why the hell I am writing this medication at all. These can happen but very rare. None of them is life-threatening. This medication is not for life long but its good effect will ascertain that your neurovascular system is good. This one week therapy will not make you dependent. After this, it will be on sos (when required) basis. Moreover, if you are very cautious we will get results in two weeks so after that you can take on sos basis. You can stop smoking, eat more fruits, vegetables, whole grains, legumes, food containing more of antioxidants such as raspberry, blackberrys, cranberry, oranges, etc and yes less fatty food.

I hope this helps.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Ankush Jairath
Dr. Ankush Jairath

Urology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Urology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy